Article citationsMore >>

I. Altun and A. Erduran, Fixed Point Theorems for monotone mappings on partial metric spaces, Fixed Point Theory and applications, 2011(2011), Article ID 508730, 10 pages.

has been cited by the following article:

Article

Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps

1Department of Mathematics, Starex University, Gurugram, 122413, Haryana, Indiay


Turkish Journal of Analysis and Number Theory. 2021, Vol. 9 No. 3, 38-41
DOI: 10.12691/tjant-9-3-1
Copyright © 2021 Science and Education Publishing

Cite this paper:
Reena , Balbir Singh. Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps. Turkish Journal of Analysis and Number Theory. 2021; 9(3):38-41. doi: 10.12691/tjant-9-3-1.

Correspondence to: Reena  , Department of Mathematics, Starex University, Gurugram, 122413, Haryana, Indiay. Email: takshakreena@gmail.com

Abstract

In 2011, E. Karapinar et al. [12] proved some common fixed point theorems for four weakly compatible self-maps in complete partial metric spaces. In this paper, we extend these theorems using E.A. property and (CLR)-property in complete partial metric spaces.

Keywords